# SDR P5CA2010051701637

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE EXHAUST SLEEVE CRACKED.  ACCOMPLISHED TIME LIMITED REPAIR PER ENGINEERING ORDER 4478A129 WITH FAA 8110-3 DATED 17 MAY 2010.  RE-INSPECT EVERY 3 FLIGHT CYCLES WITH A PERMANENT REPAIR WITHIN 50 CYCLES.
